Volume 15, Issue 2
Uniqueness Theorem of the Regularizable Redial Ginzburg-Landau Type Minimizers

Yutian Lei

J. Part. Diff. Eq., 15 (2002), pp. 72-82.

Preview Full PDF BiBTex 0 185
  • Abstract

The author proves the uniqueness of the regularizable radial minimizers of a Ginzburg-Landau type functional in the case n - 1 < p < n,and the location of the zeros of the regularizable radial minimizers of this functional is discussed.

  • History

Published online: 2002-05

  • AMS Subject Headings

  • Cited by